# SDR 07FDEA00165

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Maint Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CHORD AND INTERCOSTAL ATTACHMENT HAS DOUBLE   DRILLED/MISREPAIRED FASTENER HOLES AT BS 380, RBL 12, WL 208 REMOVED DAMAGE AND REPAIRED ON UPPER CHORD STA 380.  REMOVED AND REPLACED INTERCOSTAL AT 380-400 REF SRM 53-10-08 FIG 3 STEP 3 PG 18, SRM 51-30-02 PG 1-2.  TREATED AND PRIMED REF SRM 51-10-02 PG 1-2.  CLASSIFIED AS A MAJOR REPAIR.
